Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A sharp lower bound for the scalar curvature of certain steady gradient Ricci solitons
HTML articles powered by AMS MathViewer

by Manuel Fernández-López and Eduardo García-Río PDF
Proc. Amer. Math. Soc. 141 (2013), 2145-2148 Request permission

Abstract:

We give a sharp lower bound for the scalar curvature of a steady gradient Ricci soliton in terms of the hyperbolic secant of the distance from a fixed point under the assumption that $2|Rc|^2\leq R^2$, a condition that is satisfied by any steady gradient Ricci soliton with nonnegative sectional curvature.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C25, 53C20, 53C44
  • Retrieve articles in all journals with MSC (2010): 53C25, 53C20, 53C44
Additional Information
  • Manuel Fernández-López
  • Affiliation: Faculty of Mathematics, University of Santiago de Compostela, 15782 Santiago de Compostela, Spain
  • MR Author ID: 685993
  • Email: manufl@edu.xunta.es
  • Eduardo García-Río
  • Affiliation: Faculty of Mathematics, University of Santiago de Compostela, 15782 Santiago de Compostela, Spain
  • MR Author ID: 291968
  • ORCID: 0000-0003-1195-1664
  • Email: eduardo.garcia.rio@usc.es
  • Received by editor(s): October 6, 2011
  • Published electronically: February 7, 2013
  • Communicated by: Lei Ni
  • © Copyright 2013 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 141 (2013), 2145-2148
  • MSC (2010): Primary 53C25, 53C20, 53C44
  • DOI: https://doi.org/10.1090/S0002-9939-2013-11675-8
  • MathSciNet review: 3034440